| Model Number |
PB1 |
| Medical Device Problem Code |
Energy Output To Patient Tissue Incorrect (1209)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
06/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
N/a.
Event or Problem Description
During a lumpectomy procedure, the physician noted a burn near the peri-areiolar incision.There was no medical or surgical intervention required.